Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: adding and ssri to remeron Nala

Posted by MoBe on July 10, 2003, at 10:16:49

In reply to Re: adding and ssri to remeron, posted by Nala on June 4, 2002, at 16:51:11

> > > Hello, i want to add an ssri, to remeron. I understand remeron blocks the seratonin 5ht2 receptors, but my mood isnt that great. Can i add a small doseof an ssri (5ht1a)and benefit more from such.
> > > geno
> >
> >
> > Geno,
> > I'm a little confused about the statement "I have not yet seen Remeron used by itself.." This makes me somewhat concerned because my Dr. prescribed Remeron only, 45mg QD to treat my so-called Major Severe Depression. I have been on it at this therapeutic dose for about 3 weeks. I'm not quite sure if I feel better, but I'm not suicidal. Also, I don't tolerate SSRI's, Serzone, or Wellbutrin side-effects. I also have been given the diagnosis of Borderline Personaltiy Discorder. Has anyone else had sucess with just REmeron? I must start feeling better soon.
> > I have not seen Remeron used by itself yet. It is meant to be used in conjunction with an SSRI. So is Buspar. Alone, they are not as effective. I take Celexa with Buspar now. I was thinking of asking my doctor to let me add Remeron too, because the 3 together are supposed to have a great synergistic effect, especially for those with high anxiety issues, aggravated by the SSRI's. I did not ask for the Remeron though, because I don't want an increased appetite. I would definitely add an SSRi to it though if I were you. Good luck.
> >
> > Frankie.
>
>
Re Remeron and SSRI

I was on and off remeron for about a year. Like most others on this post, my sleep was great but I gained weight and I was constipated. I went off for awhile and tried 5 htp instead. It also helped me with sleep but not as much as the remeron. However - the side effects were more as an appetite suppressant and loose bowels effect. I was wondering if anyone out there has taken them both together. In other words I'm wonder if the weight gain/weight loss effects won't cancel each out and the constipation/diarrhea effects as well. I am talking about a relatively low dose for each - 15 mg remeron and 50 mg 5 htp. Thanks for any input!!

MoBe


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[240551]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MoBe thread:95602
URL: http://www.dr-bob.org/babble/20030708/msgs/240551.html